| Model Number |
A2025-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of a 2.5x60mm armada 14 balloon dilatation catheter the device would not hold pressure when attempting to inflate.A leak was noted on the actual balloon.Another unspecified device was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
A visual and functional analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported difficulties were likely due to case related circumstances.It is likely that the rupture occurred due to interaction between the balloon material and the associated devices.Additionally, the scratches noted near the rupture site indicate mechanical damage to the outer surface material likely caused the rupture.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.